# SDR CA140711006

- Difficulty date: July 9, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Piper PA-44-180
- Aircraft time: 10,425 hours
- Engine: Lyc LO360E1A6
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Part number: 8621202
- Condition: Broken
- Location: Lt Engine
- Part time: 10,318 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING SCHEDULED INSPECTION THE LEFT ENGINE MOUNT WAS FOUND TO BE BROKEN AT THE BOTTOM OF THE TOP LEFT MOUNT RING. MOUNT WAS REMOVED FOR REPLACEMENT.
